# SDR AALA201709059036

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 70,917 hours, 11,633 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  PASSENGER SMOKING IN LAV A5. SMOKE DETECTION SYSTEM DID NOT INDICATE ANY SMOKE.  LAV A5 SMOKE DETECTOR OPS CHECK PERF IAW AMM 26-13-00-715-090, TEST OK. THERMAL STICKER IN WASTE BIN CHECKED FOR SIGNS OF HEAT, NIL EVIDENT. A/C OK FOR SERVICE.
